# SDR QXEA2014041300300

- Difficulty date: April 13, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 26,170 hours, 26,856 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LIFT OFF, APPROX 200 AGL, ELEV PRESS CAUTION LIGHT ILLUMINATED.  ALL 3 HYD SYSTEMS READ 3000 PSI.  NR 3 HYD ISO VALVE WAS OUT AND DARK.  CAUTION LIGHT STAYED ILLUMINATED THROUGHOUT FLIGHT.  CAUTION LIGHT WENT OUT AND NR 3 HYD DROPPED AFTER LANDING. RETURNED TO FIELD.  LANDING UNEVENTFUL. AS PRECAUTIONARY MEASURE, REPLACED NR 3 HYD PRESSURE SWITCH-C IAW AMM 29-30-11-000-801, 29-30-11-400-801. PERFORMED FUNCTIONAL TEST OF NR 3 HYD SYS IAW AMM 29-12-00-720-801.  FUNCTIONAL TEST FAILED.  ELEVATOR PRESSURE CAUTION ILLUMINATED.  ALSO, NR 2 HYD ISO VALVE CAUTION DID NOT ILLUMINATE DURING FUNCTIONAL TEST.  INSPECTED NR 2 HYD ISO VALVE AND FOUND BOTH PRESSURE SWITCH CONNECTORS DISCONNECTED.  CONNECTED BOTH PRESSURE SWITCH CONNECTORS IAW AMM 29-30-11-400-801. PERFORMED FUNCTIONAL TEST OF NR 3 HYD SYS IAW AMM 29-12-00-720-801. FUNCTIONAL TEST GOOD.  ELEVATOR PRESSURE CAUTION DID NOT ILLUMINATE AND NR 2 HYD ISO VALVE CAUTION EXTINGUISHED/ILLUMINATED NORMALLY.  RETURNED TO SERVICE.
